# SDR ASAA2012112393364

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 17,677 hours, 5,621 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10363
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 17,452 hours, 5,551 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUM DURING RECALL AFTER START- EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  R & R ZONE TRIM AIR MODULATING VALVE. REF AMM 21-61-21. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CK.  NO FAULTS NOTED.  LK CKD GOOD.
